Volume 55, Issue 2
On Strong Deviation Theorems Concerning Arrays of Non-Negative Integer-Valued Random Variables

Jing Song, Shu Chen & Zhongzhi Wang

J. Math. Study, 55 (2022), pp. 206-215.

Published online: 2022-04

Export citation
  • Abstract

In this article, by using the notion of general relative entropy as a measure of dependence of random variables, a kind of strong deviation theorems for the averages of array of integer-valued random variables are established. At the end of this paper, we give the upper and lower bounds for general moving averages of the form.

  • Keywords

Generating function, strong deviation theorem, general relative entropy.

  • AMS Subject Headings

60F15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

153172989@qq.com (Jing Song)

13855217135@163.com (Shu Chen)

zhongzhiw@126.com (Zhongzhi Wang)

  • BibTex
  • RIS
  • TXT
@Article{JMS-55-206, author = {Jing and Song and 153172989@qq.com and 23264 and School of Mathematics and Physics, AnHui University of Technology, Ma’anshan 243002, China and Jing Song and Shu and Chen and 13855217135@163.com and 23265 and School of Mathematics and Physics, AnHui University of Technology, Ma’anshan 243002, China and Shu Chen and Zhongzhi and Wang and zhongzhiw@126.com and 23266 and School of Mathematics and Physics, AnHui University of Technology, Ma’anshan 243002, China and Zhongzhi Wang}, title = {On Strong Deviation Theorems Concerning Arrays of Non-Negative Integer-Valued Random Variables}, journal = {Journal of Mathematical Study}, year = {2022}, volume = {55}, number = {2}, pages = {206--215}, abstract = {

In this article, by using the notion of general relative entropy as a measure of dependence of random variables, a kind of strong deviation theorems for the averages of array of integer-valued random variables are established. At the end of this paper, we give the upper and lower bounds for general moving averages of the form.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v55n2.22.07}, url = {http://global-sci.org/intro/article_detail/jms/20496.html} }
TY - JOUR T1 - On Strong Deviation Theorems Concerning Arrays of Non-Negative Integer-Valued Random Variables AU - Song , Jing AU - Chen , Shu AU - Wang , Zhongzhi JO - Journal of Mathematical Study VL - 2 SP - 206 EP - 215 PY - 2022 DA - 2022/04 SN - 55 DO - http://doi.org/10.4208/jms.v55n2.22.07 UR - https://global-sci.org/intro/article_detail/jms/20496.html KW - Generating function, strong deviation theorem, general relative entropy. AB -

In this article, by using the notion of general relative entropy as a measure of dependence of random variables, a kind of strong deviation theorems for the averages of array of integer-valued random variables are established. At the end of this paper, we give the upper and lower bounds for general moving averages of the form.

Jing Song, Shu Chen & Zhongzhi Wang. (2022). On Strong Deviation Theorems Concerning Arrays of Non-Negative Integer-Valued Random Variables. Journal of Mathematical Study. 55 (2). 206-215. doi:10.4208/jms.v55n2.22.07
Copy to clipboard
The citation has been copied to your clipboard